# SDR FJTA201607050001

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 340B346
- Aircraft time: 33,909 hours, 38,973 cycles
- Engine: Ge CT79B
- Engine time: 41,653 hours, 37,682 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: J221P044
- Condition: Not Seated
- Location: Nr 1 Engine
- Part time: 2 hours, 2 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN NOTICED NR 1 ENGINE OIL PRESSURE FLUCTUATIONS.  HE INSTRUCTED THE F/O TO MONITOR THE NR 1 ENGINE OIL PRESSURE GAUGE.  WITHIN A FEW SECONDS, THE MASTER WARNING TRIPLE CHIME AND LOW OIL PRESSURE WARNING ACCOMPANIED THE OIL PRESSURE FLUCTUATIONS.  CREW RAN THROUGH CHECKLIST AND ELECTED TO NOT SHUTDOWN THE ENGINE BASED ON OIL PRESSURE AND OIL TEMPERATURE.  CREW RETURNED TO DEPARTURE, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED THE LT STARTER GENERATOR BB-AXIS SEAL.  THEY FOUND IT TO BE IMPROPERLY SEATED.  THEY RESEATED THE LT STARTER GENERATOR BB-AXIS SEAL.  LEAK CHECK WAS SATISFACTORY.  THE ACFT WAS ALSO FLOWN ON A FUNCTIONAL CK FLIGHT TO VERIFY ANY ISSUES WITH LEAKS.  FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  ACFT WAS RETURNED TO SERVICE. THE ACFT HAD JUST LT A MAINTENANCE INSPECTION.  BOTH ENGINE STARTER GENERATOR BB-AXIS SEALS HAD BEEN WORKED DUE TO OIL LEAKAGE.  BOTH ENGINES WERE LEAK CHECKED AND NO LEAKS WERE NOTED AT THAT TIME.
